Separating linear maps of continuous fields of Banach spaces

Chi-Wai Leung Chung-Wen Tsai Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43705

Asian-European Journal of Mathematics, 2, (3), 445-452, 2009.9
Let T be a locally compact Hausdorff space, called base space. Suppose for each t in T there is a (real or complex) Banach space Et. A vector field x is an element in the product space t T Et, that is, x (t) Et, for all t T.
No keywords uploaded!
[ Download ] [ 2019-10-20 21:13:05 uploaded by Ngai_Ching_Wong ] [ 207 downloads ] [ 0 comments ]
@inproceedings{chi-wai2009separating,
  title={Separating linear maps of continuous fields of Banach spaces},
  author={Chi-Wai Leung, Chung-Wen Tsai, and Ngai-Ching Wong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020211305620560234},
  booktitle={Asian-European Journal of Mathematics},
  volume={2},
  number={3},
  pages={445-452},
  year={2009},
}
Chi-Wai Leung, Chung-Wen Tsai, and Ngai-Ching Wong. Separating linear maps of continuous fields of Banach spaces. 2009. Vol. 2. In Asian-European Journal of Mathematics. pp.445-452. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020211305620560234.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved